# SDR 2007UALA01319

- Difficulty date: April 26, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 65,619 hours, 10,774 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Disengaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT MED SLIDE RELEASE CABLE DISENGAGED.  [SUP 05-18-07]  RE-ENGAGED SLIDE RELEASE CABLE PER MM 25-66-00. READY FOR SERVICE.  SLIDE PROBLEM ROOT CAUSE: SUSPECT CABLE DISENGAGED BY CONTACT WITH CABIN SERVICE EQUIPMENT DURING LOADING/UNLOADING.
